MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES EPIX LAPAROSCOPIC GRASPER; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Physical Entrapment (2327)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of adhesion at the front tip as multiple frays were observed on the latis pads.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by frays identified on the latis pad.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit and further examination of the event description, applied medical determined that this event is reportable.This report represents the initial and follow-up report.
 
Event or Problem Description
Procedure performed: robotic lar.Event description: complaint 1 of 2: (b)(4), complaint 2 of 2: (b)(4).[hospital] after using this instrument for a period of time, the front tip will become adhesive to tissues.Changing to another instrument for use will still result in adhesion at the front tip, until the third grasper is used to complete the surgery.There is no impact to patient.User replace with new grasper to complete this surgery.There is no other instruments to affect this event.Product is available for return.Additional information received on 15aug2023 via email from [distributor]: intestine tissue was being grasped at the time of the incident.Intervention: user replace with new grasper to complete this surgery.Patient status: fine.

Brand Name
EPIX LAPAROSCOPIC GRASPER
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20931951
Report Number2027111-2024-00960
Device Sequence Number18214328
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2025
Device Model NumberC4130
Device Catalogue Number101419801
Device Lot Number1465123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown